# SDR SWAA062146

- Difficulty date: June 20, 2006
- Submitted: June 21, 2006
- Operation: Air carrier
- Aircraft: N689SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23387
- Aircraft time: 63,862 hours, 55,239 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26794
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND RT WING NR 5 L/E SLAT LOWER SKIN CRACKED AT INBOARD RIB ATTACHMENT.  REPAIRED SKIN PER SRM.
